Health

Question

Which type of medicine reduces pain but can cause liver damage?

A. Chemotherapy drugs
B. Antibiotics
C. Analgesics
D. Steroids

2 Answer

  • C. Analgesics.
    For example, Tylenol (Acetaminophen), a common analgesic (painkiller) is hepatotoxic (damaging to the liver) when taking more than 4g per day. NSAIDs such as Ibuprofen can also cause liver as well as kidney problems at high doses.
  • Chemotherapy drugs- are use to destroy cancer cells. Some chemotherapy drugs such as cisplatin and cyclophosphamide can cause liver damage.

    Antibiotics- are medicines that  kills or slow down  the growth of bacteria. Antibiotics such as erythromycin and amoxicillin can cause liver damage.

    Steroids- They are anti-inflammatory drug. High dose of a steroid methylprednisolone may cause liver damage.

    Analgesics- are medications that are used to get relief from different types of pain. They are also known as painkillers. For example - aspirin and ibuprofen. Large doses of analgesics can cause liver damage.

    So, the correct answer is option C. Analgesics, as it reduces pain but can cause liver damage.

    Learn more about analgesics:-

    https://brainly.com/question/17065064?referrer=searchResults

NEWS TODAY